# SDR F3LA2012080100776

- Difficulty date: August 1, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N908FR
- Make and model: Airbus A319-111
- Aircraft serial: 1759
- Aircraft time: 35,342 hours, 16,885 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964424
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON SEAT 15 ABC INOPERATIVE.  R & R ROW 15 ABC EMERGENCY SEAT LIGHT IAW AMM 33·51·19 PB 401.  OPS CHECKED GOOD.
